# SDR IPXA2022032080290

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 21,163 hours, 12,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5398939520400
- Part serial: NSN
- Condition: Cracked
- Location: Apu Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGCRACK IN APU TAIL COMPARTMENT AT FRAM 101 APP. 3 O'CLOCK POSITION LOOKING FORWARD.ACCOMPLISHED REPAIR PER FINAL EA 300-5319-27-A2874 AND FINAL UPS EO A300-5320-83201-A
